Couldn't find what you looking for?

TRY OUR SEARCH!

Hello I have been sexualy active for one year now and everyhting and im 21 years old heh.
I dono if any of this information will be useful to you or anything but i feel it should be mentioned.
I know im alergic to laytex condoms and such and so my boyfriend and i use polyurthane condoms. Usualy in the past they always helped with red irretation and iching because when i used laytex, it was horrible iching burning and redness.
And Im also on birth control. I started back in september, but i now no longer have health insurance to cver it. So in April I had no birth control pills, but now its may and I went to the health clinic and got back on birth control.
Lately though the normal dischcharge has goten to be this strange pink, red color and its really strange.....I dono what it is or if its because of birth control, my condoms, or if i have an infection !! arg and its kinda ichy down there but no red, swelling, burning.
I cant rememebr if my birth control did this to me last time, i think it was a brownish color, but red?...i know its not break through bleeding cuz it does not look like that. any advice would be greatful.

Loading...

Okay, the pink discharge and the itchiness you feel could be because of the various reasons, it doesn’t necessarily have to be the reaction on the condom material you are allergic to. Well, if your vaginal area gets irritated after the use of condoms, you shouldn’t be using them at all. There are the other ways of contraception and I can’t say which of them would be the most suitable for you other than the birth control pills. I think these are the best and the most affordable I guess. In the meantime, you should have warm baths and put warm compresses onto the bumps, this could help a bit. And remember not to use any acidid shower gels, just the ph neutral soaps.
The itchiness you feel could be the result of some yeast infection in your vagina which must be diagnosed by your doctor. The yeast infection is a common infection caused by a type of yeast-like fungus called Candida. Small numbers of Candida are always present in our bodies, but normally we have the right balance of bacteria and other factors to keep them from growing too much. Sometimes, though, these yeast-like fungi do grow too much, and this can cause an infection.
If you do have a yeast infection, your doctor will probably prescribe a vaginal cream, pill, or suppository to cure it. When you get home, follow all the directions on the package carefully.
Reply

Loading...